# SDR DALA2025102207717

- Difficulty date: October 20, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 52,595 hours, 36,630 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Fod
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO BOS DUE TO R1 GALLEY DOOR HIGH PITCH SQUEAL.   CLEANED DEBRIS & LUBED DOOR SEAL, PRESSURIZED AIRCRAFT. NO DEFECTS NOTED.(7584826)
